American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 211 to 240 of 425 found      Go to page: << < 5 6 7 8 9 10 11 > >>

[211] Stephanie B. Alexander and Richard L. Bishop. The Fary-Milnor theorem in Hadamard manifolds. Proc. Amer. Math. Soc. 126 (1998) 3427-3436. MR 1459103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[212] Katura Miyazaki. Band-sums are ribbon concordant to the connected sum. Proc. Amer. Math. Soc. 126 (1998) 3401-3406. MR 1451821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[213] Eiji Ogasa. The intersection of three spheres in a sphere and a new application of the Sato-Levine invariant . Proc. Amer. Math. Soc. 126 (1998) 3109-3116. MR 1452817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[214] Nikolai Saveliev. Notes on homology cobordisms of plumbed homology 3-spheres. Proc. Amer. Math. Soc. 126 (1998) 2819-2825. MR 1451828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[215] Eiji Ogasa. Some properties of ordinary sense slice 1-links: Some answers to problem (26) of Fox. Proc. Amer. Math. Soc. 126 (1998) 2175-2182. MR 1443400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[216] Gui-Song Li. Some noninvertible links. Proc. Amer. Math. Soc. 126 (1998) 1557-1563. MR 1425132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[217] Ichiro Torisu. The determination of the pairs of two-bridge knots or links with Gordian distance one. Proc. Amer. Math. Soc. 126 (1998) 1565-1571. MR 1425140.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[218] C. McA. Gordon. Boundary slopes of punctured tori in 3-manifolds. Trans. Amer. Math. Soc. 350 (1998) 1713-1790. MR 1390037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[219] Michael Hutchings. Integration of singular braid invariants and graph cohomology. Trans. Amer. Math. Soc. 350 (1998) 1791-1809. MR 1475686.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[220] Lee Rudolph. Quasipositive plumbing (constructions of quasipositive knots and links, V) . Proc. Amer. Math. Soc. 126 (1998) 257-267. MR 1452826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[221] Seungsang Oh. Dehn filling, reducible 3-manifolds, and Klein bottles. Proc. Amer. Math. Soc. 126 (1998) 289-296. MR 1402882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[222] Chuichiro Hayashi and Kimihiko Motegi. Dehn surgery on knots in solid tori creating essential annuli. Trans. Amer. Math. Soc. 349 (1997) 4897-4930. MR 1373637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[223] Gui-Song Li. Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997) 5031-5042. MR 1407496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[224] Chuichiro Hayashi and Kimihiko Motegi. Only single twists on unknots can produce composite knots. Trans. Amer. Math. Soc. 349 (1997) 4465-4479. MR 1355073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[225] Chaim Goodman-Strauss. On composite twisted unknots. Trans. Amer. Math. Soc. 349 (1997) 4429-4463. MR 1355072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[226] Lee Rudolph. The slice genus and the Thurston-Bennequin invariant of a knot . Proc. Amer. Math. Soc. 125 (1997) 3049-3050. MR 1443854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[227] Michael Heusener and Eric Klassen. Deformations of dihedral representations. Proc. Amer. Math. Soc. 125 (1997) 3039-3047. MR 1443155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[228] Marc Lackenby. Dehn surgery on knots in 3-manifolds. J. Amer. Math. Soc. 10 (1997) 835-864. MR 1443548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[229] Mingqing Ouyang. A note on the Chern-Simons invariant of hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 125 (1997) 1845-1851. MR 1415359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[230] Karin Johnsgard. The conjugacy problem for groups of alternating prime tame links is polynomial-time. Trans. Amer. Math. Soc. 349 (1997) 857-901. MR 1351491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[231] S. Akbulut. A note on a homology sphere. Proc. Amer. Math. Soc. 125 (1997) 625-628. MR 1353368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[232] Hitoshi Murakami. Vassiliev invariants of type two for a link. Proc. Amer. Math. Soc. 124 (1996) 3889-3896. MR 1353392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[233] S. Boyer and X. Zhang. Finite Dehn surgery on knots. J. Amer. Math. Soc. 9 (1996) 1005-1050. MR 1333293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[234] Stephen Sawin. Links, quantum groups and TQFTs. Bull. Amer. Math. Soc. 33 (1996) 413-445. MR 1388838.
Abstract, references, and article information   
View Article: PDF

[235] Hirozumi Fujii. Geometric indices and the Alexander polynomial of a knot. Proc. Amer. Math. Soc. 124 (1996) 2923-2933. MR 1343693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[236] Martin Bridgeman. The Structure and Enumeration of Link Projections. Trans. Amer. Math. Soc. 348 (1996) 2235-2248. MR 1321569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[237] Mario Eudave-Muñoz and Yoshiaki Uchida. Non-simple links with tunnel number one. Proc. Amer. Math. Soc. 124 (1996) 1567-1575. MR 1328348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[238] Yasutaka Nakanishi. Union and tangle. Proc. Amer. Math. Soc. 124 (1996) 1625-1631. MR 1342035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[239] Robert W. Ghrist. Flows on $S^3$ supporting all links as orbits. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 91-97. MR 1350685.
Abstract, references, and article information   
View Article: PDF

[240] Józef H. Przytycki. An elementary proof of the Traczyk-Yokota criteria for periodic knots . Proc. Amer. Math. Soc. 123 (1995) 1607-1611. MR 1257121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 211 to 240 of 425 found      Go to page: << < 5 6 7 8 9 10 11 > >>